I have had the worst night sweats since I started taking it & it's driving me crazy. Does anyone have tips on how to stop from getting them?
Well, it's not your imagination. One of the possible known side effects f Zoloft is increased sweating and hot flashes. There's not a lot that you can do about it, unfortunately. If it's something that you don't think you'll be able to bear, I'd mention it to the doctor and see if he/she could try a different medication. Hope this helps.
You poor thing. That's a terrible side effect to have. I've been on Zoloft for years without that happening but everyone reacts differently to different medicines. You should really consider talking to your doctor about switching to something else. There are several that are similar. Good luck!
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2012 • 1 answer
Posted 23 Dec 2013 • 9 answers
Posted 14 Feb 2014 • 2 answers
Posted 29 Mar 2016 • 0 answers
Posted 24 Aug 2016 • 0 answers